# SDR CALA2025060605327

- Difficulty date: June 2, 2025
- Submitted: June 6, 2025
- Operation: Air carrier
- Aircraft: N57864
- Make and model: Boeing 757-33N
- Aircraft serial: 32588
- Aircraft time: 71,824 hours, 22,161 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MAIN CABIN SEAT TRACK LBL 24.75 BETWEEN BS 12 60-1300.   REPAIRED SEAT TRACK AT LBL 24.75 STA 1180 + 120 TO STA 1320 IAW B757-300 SRM 53-00-52-2R-1 REPAIR 1 OPTION 1 FIG 201. RESTORED P ROTECTIVE FINISH IAW B757-300 SRM 51-20-01-OG-0 SOPM 20-41-04 AN D B757 AMM 51-24-09-377-001 LP:5056468 WC:127712 REPLACED AT PNS RII VERIFIED SEAT TRACK LBL 24.75 STA 1180 + 120 TO STA 1320.
